MathSciNet Relay Station
MathSciNet bibliographic data
MR1396714 35J25 (35B45)
Bañuelos, R.; van den Berg, M. Dirichlet eigenfunctions for horn-shaped regions and Laplacians on cross sections. J. London Math. Soc. (2) 53 (1996), no. 3, 503–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement